Vol. 14, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Local and global estimates for hyperbolic equations in Besov–Lipschitz and Triebel–Lizorkin spaces

Anders Israelsson, Salvador Rodríguez-López and Wolfgang Staubach

Vol. 14 (2021), No. 1, 1–44

We establish optimal local and global Besov–Lipschitz and Triebel–Lizorkin estimates for the solutions to linear hyperbolic partial differential equations. These estimates are based on local and global estimates for Fourier integral operators that span all possible scales (and in particular both Banach and quasi-Banach scales) of Besov–Lipschitz spaces Bp,qs(n) and certain Banach and quasi-Banach scales of Triebel–Lizorkin spaces Fp,qs(n).

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Besov–Lipschitz spaces, Triebel–Lizorkin spaces, Fourier integral operators, hyperbolic equations
Mathematical Subject Classification 2010
Primary: 35S30, 42B20, 35L05
Secondary: 35L15, 42B35
Received: 23 March 2018
Revised: 22 August 2019
Accepted: 20 December 2019
Published: 19 February 2021
Anders Israelsson
Department of Mathematics
Uppsala University
Salvador Rodríguez-López
Department of Mathematics
Stockholm University
Wolfgang Staubach
Department of Mathematics
Uppsala University